# SDR SWIA201335452

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 33,529 hours, 47,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SET OF EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT 5659 RELAMPED.
